# SDR DALA2025061204475

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,857 hours, 28,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1016117) CORROSION ON STRINGER SPLICE 24LH APPROX. BTW BS=328 TO 300 AT E/E COMPARTMENT. OUTER CHORD (STRINGER SPLICE) BWT STA 294.5 AND STA 325 AT S-23L AND S-24L WAS REPAIRED PER PRI 626655-14 REV.2 AND ER/A 626655-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR.
